# SDR UALA2010042801413

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,907 hours, 5,808 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FWD CORNER:  2 EACH CRACKS EXTENDING FROM FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT SKIN, MFG AND INSTALLED REPAIR PARTS IAW SRM 53-60-01 REPAIR 3 TYPE III.
